# SDR SWIA202266142

- Difficulty date: July 21, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 40,624 hours, 36,414 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE PREVIOUSLY REPAIRED PER REO 601R-52-11-53, REV B, IS CRACKED BETWEEN DATUM 4 - DATUM 5.   (FLIGHT 3070 - FILED CLOSED)   REPAIRED PAX DOOR AFT DRAG ANGLE WITH REFERENCE TO REO 601R-52-11-53 REV C DATED 2020-10-22.
